Lifting Covers of Sofic Shifts.
Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 327-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1998__125_4_178818,
author = {Paul Trow},
title = {Lifting {Covers} of {Sofic} {Shifts.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {327--342},
year = {1998},
volume = {125},
number = {4},
zbl = {0979.37008},
url = {http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178818/}
}
Paul Trow. Lifting Covers of Sofic Shifts.. Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 327-342. http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178818/